MathSciNet Relay Station
MathSciNet bibliographic data
MR722005 (85d:57032) 57R99
Lee, Kyung Bai Aspherical manifolds with virtually $3$-step nilpotent fundamental group. Amer. J. Math. 105 (1983), no. 6, 1435–1453.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement